UAB Digital Repository of Documents 1 records found  Search took 0.01 seconds. 
22 p, 394.5 KB A Marcinkiewicz integral type characterization of the Sobolev space / Hajlasz, Piotr (University of Pittsburgh (Estats Units d'Amèrica). Department of Mathematics) ; Liu, Zhuomin (Charles University (Txecoslovàquia). Department of Mathematical Analysis)
In this paper we present a new characterization of the Sobolev space W1,p , 1 < p < ∞ which is a higher dimensional version of a result of Waterman [32]. We also provide a new and simplified proof of a recent result of Alabern, Mateu, and Verdera [2]. [...]
2017 - 10.5565/PUBLMAT_61117_03
Publicacions matemàtiques, Vol. 61 Núm. 1 (2017) , p. 83-104 (Articles)  

See also: similar author names
1 Liu, Z.
1 Liu, Z. Q.
1 Liu, Zhao
2 Liu, Zhengchun
1 Liu, Zhenrong
2 Liu, Zhuo
1 Liu, Zhuou
1 Liu, Zi Yu
1 Liu, Zongguang
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.